Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 710, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 24, 2011, 3:06 PM CDT for Clark County, Ouachita County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 3:06 PM CDT (20:06 UTC)
- Expired
- Jul 24, 2011, 3:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 139 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
385
WUUS54 KLZK 242006
SVRLZK
ARC019-103-242030-
/O.NEW.KLZK.SV.W.0710.110724T2006Z-110724T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
306 PM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CLARK COUNTY IN SOUTHWEST ARKANSAS...
NORTHWESTERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 330 PM CDT
* AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHWEST OF WHELEN SPRINGS...OR 14 MILES EAST OF PRESCOTT...AND
MOVING SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHELEN SPRINGS... GURDON... BEIRNE...
READER... SYCAMORE... SAYRE...
MCGILL FORD... BARRINGER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
3383 9320 3383 9325 3387 9327 3393 9311
3380 9293 3372 9311
TIME...MOT...LOC 2006Z 326DEG 6KT 3386 9314
$$
2241 follow-up statement
323
WWUS54 KLZK 242019
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CDT SUN JUL 24 2011
ARC019-103-242030-
/O.CON.KLZK.SV.W.0710.000000T0000Z-110724T2030Z/
CLARK AR-OUACHITA AR-
319 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
OUACHITA AND SOUTH CENTRAL CLARK COUNTIES UNTIL 330 PM CDT...
AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WHELEN SPRINGS...OR 15 MILES EAST OF PRESCOTT...MOVING
SOUTHEAST AT 5 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WHELEN SPRINGS... BEIRNE... READER...
SYCAMORE... SAYRE... MCGILL FORD...
BARRINGER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3378 9311 3380 9313 3381 9313 3381 9318
3383 9320 3383 9325 3387 9327 3393 9311
3380 9293 3372 9311
TIME...MOT...LOC 2019Z 326DEG 6KT 3384 9313
$$
224What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:55 PM CDT, 11 minutes earlier.
Area forecast discussion, Jul 24, 2:55 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 255 PM CDT SUN JUL 24 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT THE UPPER LEVEL HIGH IS REORGANIZING OVER THE SOUTHERN ROCKIES AND WILL BE IN THIS LOCATION MONDAY. AN UPPER LOW WILL BE LOCATED JUST NORTH OF THE GREAT LAKES. THE UPPER HIGH WILL SLOWLY EXPAND EASTWARD TUESDAY AND WEDNESDAY. AS THIS SPREADS EAST TOWARD ARKANSAS RAIN CHANCES WILL AGAIN DIMINISH. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY...WITH BEST CHANCES IN THE EAST. BEST RAIN CHANCES TUESDAY WILL BE IN THE SOUTH. DRY CONDITIONS ARE EXPECTED WEDNESDAY. WITH HIGH PRESSURE OVER AND NEAR THE AREA...HOT TEMPERATURES WILL CONTINUE. CLOUD COVER IS EXPECTED MONDAY AND TUESDAY...BUT WHERE THE SUN GETS THROUGH TEMPERATURES WILL REALLY HEAT UP. DEW POINTS WILL KEEP HEAT INDICES IN THE 105 TO 110 DEGREE RANGE THROUGH TUESDAY. HAVE EXTENDED THE HEAT ADVISORY THROUGH EARLY EVENING TUESDAY. && .LONG TERM...THURSDAY THROUGH SUNDAY NOT MUCH CHG IN THE OVERALL PATTERN IS PROGGED BY THE MODELS THRU THE PD. A WEAKNESS /SHEAR AXIS/ WL FORM IN THE FLAT UPR RDG IN PLACE ACRS THE MID SOUTH HEADING INTO THU AND FRI. THIS WL ALLOW MAINLY SCTD DIURNAL CONVECTION TO DVLP OVR THE FA THOSE DAYS. THE UPR RDG IS EXPECTED TO STRENGTHEN AND RE-ESTABLISH ITSELF ACRS THE SRN PLAINS HEADING INTO NEXT WEEKEND. THIS WL GREATLY DIMINISH OUR CHCS OF ORGANIZED CONVECTION. STUCK WITH PERSISTENCE REGARDING TEMPS THRU THE PD...DUE MAINLY TO THE UNCERTAINTIES THIS FAR IN ADVANCE OF THE EFFECTS OF CLOUDS AND ONGOING CONVECTION. HEAT ADVYS WL LIKELY BE CONTD THRU MUCH OF THE PD AS AFTN INDICES HOVER BETWEEN 105 AND 110 DEGREES MOST AREAS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 97 76 96 / 30 40 20 10 CAMDEN AR 77 99 76 98 / 30 30 20 20 HARRISON AR 75 95 74 95 / 20 30 10 10 HOT SPRINGS AR 77 99 77 99 / 30 30 20 20 LITTLE ROCK AR 77 99 77 97 / 30 40 20 20 MONTICELLO AR 76 97 76 96 / 30 40 20 20 MOUNT IDA AR 77 100 77 99 / 20 30 20 20 MOUNTAIN HOME AR 75 95 74 95 / 20 30 10 10 NEWPORT AR 77 97 76 96 / 30 40 20 20 PINE BLUFF AR 77 98 77 97 / 30 40 20 20 RUSSELLVILLE AR 76 98 76 98 / 30 30 20 20 SEARCY AR 77 99 76 97 / 30 40 20 20 STUTTGART AR 77 99 77 97 / 30 40 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...51 / LONG TERM...44
Hazardous weather outlook, Jul 24, 5:00 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN JUL 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR THE FORECAST AREA TODAY DUE TO CONTINUED HOT AND HUMID CONDITIONS. AFTERNOON HIGH TEMPERATURES WILL BE IN THE UPPER 90S TO AROUND 100...AND HEAT INDEX VALUES OF AROUND 105 DEGREES ARE EXPECTED. ISOLATED TO SCATTERED THUNDERSTORMS WILL AGAIN BE SEEN ACROSS THE STATE TODAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...A FEW STORMS COULD BECOME SEVERE. DAMAGING WINDS WOULD BE THE GREATEST THREAT FROM ANY STRONG TO SEVERE STORMS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE HOT AND HUMID WEATHER CONDITIONS WILL CONTINUE THROUGH AT LEAST WEDNESDAY. DURING THIS TIME AFTERNOON HIGH TEMPERATURES WILL BE IN THE MID TO UPPER 90S...WITH SOME LOCATIONS SEEING HIGHS OVER 100. THIS WILL CREATE DANGEROUS HEAT CONDITIONS...AND AFTERNOON HEAT INDEX VALUES WILL REACH AROUND 105 DEGREES AND ABOVE IN MANY LOCATIONS ACROSS THE STATE EACH DAY. ALSO...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...MAINLY IN THE AFTERNOON TO EARLY EVENING HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. A SLIGHT BREAK IN THE HEAT MAY BE SEEN BY THE END OF THE WORK WEEK AS THE STRONG UPPER LEVEL RIDGE MOVES EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63
In the hours before
Special weather statement, Jul 24, 1:55 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 155 PM CDT SUN JUL 24 2011 ARZ025-033-034-241940- JACKSON AR-WHITE AR-WOODRUFF AR- 155 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE...NORTHWESTERN WOODRUFF AND SOUTHWESTERN JACKSON COUNTIES UNTIL 245 PM CDT... AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHEAST OF RUSSELL...OR 9 MILES NORTHWEST OF AUGUSTA...MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... AUGUSTA... RUSSELL... BALD KNOB... WORDEN... VELVET RIDGE... HEFFINGTON... BRADFORD... THREE SISTERS LAKE... THREE PRONG LAKE... TEAGUE LAKE... RUSSELL MTN... RIO VISTA... LONG LAKE... LITTLE JORDAN LAKE... LIBERTY VALLEY... LAKE BALD KNOB... BIG HURRICANE LAKE... BALD KNOB WILDLIFE REFUGE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3522 9136 3523 9163 3546 9159 3545 9136 TIME...MOT...LOC 1855Z 010DEG 6KT 3537 9148 /44
Special weather statement, Jul 24, 1:57 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 157 PM CDT SUN JUL 24 2011 ARZ007-016-241945- INDEPENDENCE AR-SHARP AR- 157 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN INDEPENDENCE AND SOUTHERN SHARP COUNTIES UNTIL 245 PM CDT... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF CAVE CITY...OR 7 MILES NORTH OF BATESVILLE...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... BATESVILLE... SALADO... NEWARK... MOOREFIELD... MAGNESS... CAVE CITY... SULPHUR ROCK... SANDTOWN... PFEIFFER... GAINESBORO... DESHA... CURIA... CHARLOTTE... RAMSEY HILL... MT ZION... MCHUE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3571 9138 3566 9168 3592 9171 3596 9150 TIME...MOT...LOC 1858Z 347DEG 10KT 3585 9158 /44
Special weather statement, Jul 24, 2:28 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 228 PM CDT SUN JUL 24 2011 ARZ037-040-242015- POLK AR-SCOTT AR- 228 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCOTT AND NORTHERN POLK COUNTIES UNTIL 315 PM CDT... AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF BLACK FORK MTN...OR 14 MILES NORTHWEST OF MENA...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BEAUCHAMP... EAGLETON... SHILOH... BLACK FORK MTN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3478 9416 3464 9424 3473 9441 3485 9437 TIME...MOT...LOC 1928Z 294DEG 9KT 3476 9432 224
Special weather statement, Jul 24, 2:33 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 233 PM CDT SUN JUL 24 2011 ARZ032-033-242020- FAULKNER AR-WHITE AR- 233 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE AND EXTREME EASTERN FAULKNER COUNTIES UNTIL 315 PM CDT... AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES EAST OF GIN MTN...OR 14 MILES SOUTH OF HEBER SPRINGS...MOVING SOUTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... GRAVEL HILL... ROMANCE... JOY... FLOYD... EL PASO... RED ROCK MTN... DES ARC MTN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3514 9183 3508 9209 3528 9213 3532 9193 TIME...MOT...LOC 1934Z 340DEG 14KT 3528 9203 /44
Special weather statement, Jul 24, 2:36 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT SUN JUL 24 2011
ARZ040-041-242020-
MONTGOMERY AR-POLK AR-
236 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN MONTGOMERY
AND EASTERN POLK COUNTIES UNTIL 315 PM CDT...
AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUCKEYE MTN...OR 15 MILES SOUTHEAST OF
MENA...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SHADY LAKE... RATTLESNAKE MTN... RASPBERRY MTN...
NICHOLS MTN... KATY MTN... HURRICANE KNOB...
EAST HANNA MTN... BUCKEYE MTN... BLAYLOCK MTN...
BARD SPGS REC AREA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3448 9407 3443 9391 3434 9399 3435 9402
3441 9413
TIME...MOT...LOC 1936Z 296DEG 6KT 3442 9404
224Special weather statement, Jul 24, 2:38 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 238 PM CDT SUN JUL 24 2011 ARZ016-025-242025- INDEPENDENCE AR-JACKSON AR- 238 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INDEPENDENCE AND NORTHERN JACKSON COUNTIES UNTIL 330 PM CDT... AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF STRAWBERRY...OR 16 MILES NORTH OF DIAZ...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... TUCKERMAN... SWIFTON... KENYON... ELGIN... DOWDY... CORD... VANCE... PARSLEY RESERVOIR... BELL LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3572 9138 3590 9136 3590 9112 3573 9109 TIME...MOT...LOC 1938Z 001DEG 11KT 3587 9124 /44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:12 PM CDT | Special Weather Statement | LZK | Garland | 28 min |
| Jul 24, 1:21 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne | 27 min |
| Jul 24, 1:26 PM CDT | Special Weather Statement | LZK | Pike | 44 min |
| Jul 24, 1:33 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike | 27 min |
| Jul 24, 1:41 PM CDT | Special Weather Statement | LZK | Van Buren | 44 min |
| Jul 24, 1:52 PM CDT | Special Weather Statement | LZK | White | 48 min |
| Jul 24, 1:55 PM CDT | Special Weather Statement | LZK | White | 45 min |
| Jul 24, 1:57 PM CDT | Special Weather Statement | LZK | Independence | 48 min |
| Jul 24, 2:00 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 45 min |
| Jul 24, 2:16 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 28 min |
| Jul 24, 2:28 PM CDT | Special Weather Statement | LZK | Scott | 47 min |
| Jul 24, 2:33 PM CDT | Special Weather Statement | LZK | White | 47 min |
| Jul 24, 2:36 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| Jul 24, 2:38 PM CDT | Special Weather Statement | LZK | Jackson | 47 min |
| Jul 24, 2:51 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 24 min |
| Jul 24, 3:14 PM CDT | Special Weather Statement | LZK | Polk | 31 min |
| Jul 24, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Clark | 38 min |
| Jul 24, 3:49 PM CDT | Special Weather Statement | LZK | Ouachita | 46 min |
| Jul 24, 3:50 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| Jul 24, 3:56 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 34 min |
| Jul 24, 4:11 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 19 min |
| Jul 24, 4:29 PM CDT | Severe Thunderstorm Warning | LZK | Ouachita | 31 min |
| Jul 24, 4:30 PM CDT | Special Weather Statement | LZK | Ouachita | 30 min |
| Jul 24, 4:40 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 35 min |
| Jul 24, 4:58 PM CDT | Special Weather Statement | LZK | Ouachita | 32 min |
| Jul 24, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 14 min |
| Jul 24, 5:15 PM CDT | Special Weather Statement | LZK | Dallas | 30 min |
| Jul 24, 6:31 PM CDT | Special Weather Statement | LZK | Lincoln | 29 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.